MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022115
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 08/01/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was treated with weekly antibiotic therapy (bactrim ds 800/160 2x1) due to post-operative drainage of the right knee.Event was described as non-serious, of mild severity, not related to study device and possibly related to study procedure and was deemed solved.
 
Additional Manufacturer Narrative
Corrections based on new information received.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6639438
Report Number1020279-2017-00421
Device Sequence Number16414526
Product Code JWH
UDI-Device Identifier00885556169919
UDI-Public00885556169919
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74022115
Device Catalogue Number74022115
Device Lot Number12BM01683
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer07/31/2017
07/31/2017
07/31/2017
07/31/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date08/08/2017
10/05/2017
05/23/2018
05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 3, 74022213/UNK LOT; JRNY BCS PAT RESRF RD 35 MM STD, 74024835/UNK LOT; JRNYIIBCS XLPE ARTISRT SZ3-4RT10MM, 74027232/UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight69